Paper Search Console

Home Search Page About Contact

Journal Title

Title of Journal: Sci China Math

Search In Journal Title:

Abbravation: Science China Mathematics

Search In Journal Abbravation:

Publisher

Springer Berlin Heidelberg

Search In Publisher:

DOI

10.1002/pssb.2221040227

Search In DOI:

ISSN

1869-1862

Search In ISSN:
Search In Title Of Papers:

Nonconforming finite element methods on quadrilate

Authors: Jun Hu ShangYou Zhang
Publish Date: 2013/10/16
Volume: 56, Issue: 12, Pages: 2599-2614
PDF Link

Abstract

It is well known that it is comparatively difficult to design nonconforming finite elements on quadrilateral meshes by using GaussLegendre points on each edge of triangulations One reason lies in that these degrees of freedom associated with these GaussLegendre points are not all linearly independent for usual expected polynomial spaces which explains why only several lower order nonconforming quadrilateral finite elements can be found in literature The present paper proposes two families of nonconforming finite elements of any odd order and one family of nonconforming finite elements of any even order on quadrilateral meshes Degrees of freedom are given for these elements which are proved to be welldefined for their corresponding shape function spaces in a unifying way These elements generalize three lower order nonconforming finite elements on quadrilaterals to any order In addition these nonconforming finite element spaces are shown to be full spaces which is somehow not discussed for nonconforming finite elements in literature before


Keywords:

References


.
Search In Abstract Of Papers:
Other Papers In This Journal:

  1. Mixing via the extended family
  2. Convergence analysis of the formal energies of symplectic methods for Hamiltonian systems
  3. Distributionally scrambled set and minimal set
  4. Small prime solutions to cubic equations
  5. Kamenev-type criteria for nonlinear damped dynamic equations
  6. Correcting for biases in affected sib-pair linkage analysis caused by uncertainty in sibling relationship
  7. A multilevel preconditioner for the C-R FEM for elliptic problems with discontinuous coefficients
  8. Optimal locating arrays for at most two faults
  9. Some identities of Bell polynomials
  10. Entire functions sharing some values with their difference operators
  11. Littlewood-Paley theory on metric spaces with non doubling measures and its applications
  12. Effective condition numbers and small sample statistical condition estimation for the generalized Sylvester equation
  13. Travelling wave solutions of a generalized Camassa-Holm-Degasperis-Procesi equation
  14. The correction operator for the canonical interpolation operator of the Adini element and the lower bounds of eigenvalues
  15. Break-down criterion for the water-wave equation
  16. Approximation of functions on the Sobolev space with a Gaussian measure
  17. Some uniform convergence results for kernel estimators
  18. Uniform convergence of the p -Bieberbach polynomials in domains with zero angles
  19. Karhunen-Loeve expansions for the m -th order detrended Brownian motion
  20. Source-type solution to nonlinear Fokker-Planck equation in one dimension
  21. Groups with the same order and degree pattern
  22. Canonical solitons associated with generalized Ricci flows
  23. On Einstein Matsumoto metrics
  24. Optimal error estimates and modified energy conservation identities of the ADI-FDTD scheme on staggered grids for 3D Maxwell’s equations
  25. Cyclotomic problem, Gauss sums and Legendre curve
  26. Total coloring of graphs embedded in surfaces of nonnegative Euler characteristic
  27. Atomic decompositions and Hardy’s inequality on weak Hardy-Morrey spaces
  28. Estimates on the amplitude of the first Dirichlet eigenvector in discrete frameworks
  29. Convex hull of set in thick part of Teichmüller space
  30. Approximation for a scheduling problem with application in wireless networks
  31. Further results on differentially 4-uniform permutations over $\mathbb{F}_{2^{2m} } $
  32. Corrected empirical likelihood for a class of generalized linear measurement error models
  33. On higher analogues of Courant algebroids
  34. Dynamic optimal strategy for monitoring disease recurrence
  35. On the values of representation functions
  36. Real meromorphic functions and linear differential polynomials
  37. A critical case of Rallis inner product formula
  38. On exactness and unbiasedness of confidence bands for a continuous distribution function
  39. On multi-transitivity with respect to a vector

Search Result: